# SDR HNAA2025021300084

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 51,626 hours, 49,027 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014306901
- Part serial: 0316970
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT BURNING SMELL NOTICED IN FLT DECK FOR APROX 1 MIN BEFORE SMELL DISSIPATED. DU 4 O/H MSG DISPLAYED FOR APROX 3SECS. ENGINE BLEEDS AND PACK NORMAL OPERATION  FACT  13FEB25  09:12  CLT  R/R DISPLAY UNIT 4 IAW AMM 34-22-01. EFIS OPS CHECK GOOD. NO ABNORMAL SMELLS NOTED. AIRCRAFT GOOD FOR SERVICE.
